# SDR QXEA2010080900478

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 21,876 hours, 22,694 cycles
- Engine: Pwc PW150A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - RT WING INBD FLAP IS CHAFED ON TOP SKIN PANEL AT APPROX YW60.  BLENDED AREA OF CHAFE TO REMOVE DAMAGE AND FOUND IT TO BE OUT OF LIMITS IAW SRM 57-51-30-01-01.  HFEC INSPECTED BLENDED AREA FOR CRACKS IAW NDTM PART 6, 51-00-01-250-801.  NO CRACKS NOTED.  UT THICKNESS CHECK IAW NDTM PART 1, 51-00-04, HIGH .032, LOW .027.  UT DISBOND CHECK IAW NDTM PART 1, 51-00-04, NO DISBOND NOTED.  MAPPED FOR ENGINEERING.  BLENDED AREA AND ADJACENT RIVET HEAD FOUND TO BE WITHIN LIMITS IAW RD 8/4-57-1405. ALODINED, PRIMED AND PAINTED IAW RD 8/4-57-1405.
